MathSciNet Relay Station
MathSciNet bibliographic data
MR490174 (81e:39002) 39B05 (39-02 49C20 90C39)
Bellman, Richard; Lee, E. Stanley Functional equations in dynamic programming. Aequationes Math. 17 (1978), no. 1, 1–18.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement